Fixed Point Theorems of \(L\)-Fuzzy Mappings Via a Rational Inequality

Aqeel Shahzad, Abdullah Shoaib, Qasim Mahmood

Abstract


In this paper some fixed point results for \(L\)-fuzzy mappings via a rational inequality are obtained. An example is also given which supports the proved result.


Keywords


Fixed point; Complete metric space; \(L\)-fuzzy mappings; Hausdorff metric space

Full Text:

PDF

References


A. Azam, Fuzzy fixed points of fuzzy mappings via a rational inequality, Hacettepe Journal of Mathematics and Statistics 40 (3) (2011), 421 – 431.

D. Butnariu, Fixed point for fuzzy mapping, Fuzzy Sets and Systems 7 (1982), 191 – 207.

J.A. Goguen, L-fuzzy sets, Journal of Mathematical Analysis and Applications 18(1) (1967), 145 – 174.

S. Heilpern, Fuzzy mappings and fixed point theorem, Journal of Mathematical Analysis and Applications 83(2) (1981), 566 – 569.

W. Kumamt, P. Sukprasert, P. Kumam, A. Shoaib, A. Shahzad and Q. Mahmood, Some fuzzy fixed point results for fuzzy mappings in b-metric spaces, Cogent Mathematics & Statistics 5 (2018), 1 – 12.

B. Nadler, Multivalued contraction mappings, Pacific Journal of Mathematics 30 (1969), 475 – 488.

M. Rashid, A. Azam and N. Mehmood, L-fuzzy fixed points theorems for L-fuzzy mappings via $beta_{F_L}$-admissible pair, The Scientific World Journal 2014 (2014), Article ID 853032, 8 pages.

M. Rashid, M.A. Kutbi and A. Azam, Coincidence theorems via alpha cuts of L-fuzzy sets with applications, Fixed Point Theory and Applications, 2014 (2014), Article ID 212, 16 pages.

M. Rashida, A. Shahzad and A. Azam, Fixed point theorems for L-fuzzy mappings in quasi-pseudo metric spaces, Journal of Intelligent & Fuzzy Systems 32 (2017), 499 – 507.

A. Shahzad, A. Shoaib and Q. Mahmood, Common fixed point theorems for fuzzy mappings in b-metric space, Italian Journal of Pure and Applied Mathematics 38 (2017), 419 – 427.

A. Shoaib, P. Kumam, A. Shahzad, S. Phiangsungnoen and Q. Mahmood, Fixed point results for fuzzy mappings in a b-metric space, Fixed Point Theory and Applications 2018 (2018), Article ID 2, 12 pages.

M.D. Weiss, Fixed points and induced fuzzy topologies for fuzzy sets, Journal of Mathematical Analysis and Applications 50 (1975), 142 – 150.

L.A. Zadeh, Fuzzy sets, Information and Control 8(3) (1965), 338 – 353.


Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905